# SDR CA090806007

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 246005
- Condition: Sticking
- Location: Mlg
- Part time: 580 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN AND PILOT CARRIED OUT EMERGENCY GEAR EXTENSION PROCEDURE. LANDING WAS COMPETED WITHOUT INCIDENT. MX REPLACED THE LANDING GEAR CONTROL VALVE WITH NO FURTHER PROBLEMS.  3 DAYS PRIOR PILOT HAD REPORTED THAT GEAR WAS SLOWER THAN NORMAL TO EXTEND. NUMEROUS GEAR SWINGS CARRIED OUT BY MX AND CHECKED SERVICEABLE.  ACFT RELEASED TO SERVICE.
